The Dirichlet problem for nonlinear second order elliptic equations, III: Functions of the eigenvalues of the Hessian

L. Caffarelli University of Chicago, Chicago, IL, USA L. Nirenberg Courant Institute, NYU J. Spruck University of Massachusetts, Amherst, MA, USA

TBD mathscidoc:1701.331670

Acta Mathematica, 155, (1), 261-301, 1984.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:05 uploaded by actaadmin ] [ 84 downloads ] [ 0 comments ] [ Cited by 313 ]
@inproceedings{l.1984the,
  title={The Dirichlet problem for nonlinear second order elliptic equations, III: Functions of the eigenvalues of the Hessian},
  author={L. Caffarelli, L. Nirenberg, and J. Spruck},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203305369025379},
  booktitle={Acta Mathematica},
  volume={155},
  number={1},
  pages={261-301},
  year={1984},
}
L. Caffarelli, L. Nirenberg, and J. Spruck. The Dirichlet problem for nonlinear second order elliptic equations, III: Functions of the eigenvalues of the Hessian. 1984. Vol. 155. In Acta Mathematica. pp.261-301. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203305369025379.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved